Strong convergence theorems for mixed equilibrium problems and uniformly Bregman totally quasi-asymptotically nonexpansive mappings in reflexive Banach spaces

Volume 12, Issue 6, pp 349--362 http://dx.doi.org/10.22436/jnsa.012.06.02 Publication Date: January 21, 2019       Article History

Authors

Kittisak Jantakarn - Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand. Anchalee Kaewcharoen - Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand.


Abstract

The purpose of this paper is to suggest a new algorithm for finding a common solution of a mixed equilibrium problem and a common fixed point of uniformly Bregman totally quasi-asymptotically nonexpansive mappings in reflexive Banach spaces. The strong convergence theorems under suitable control conditions are proven.


Keywords


MSC


References